Alert archive / Wisconsin / Small Craft Advisories in 2015

Small Craft Advisory 75, NWS Green Bay, WI

November 4, 2015

NWS Green Bay, WI issued this small craft advisory at Nov 4, 2015, 7:51 PM CST. It took effect at Nov 5, 2015, 9:00 AM CST. It was in force for 30 hr.

The area

The counties it named.

The facts

Issued
Nov 4, 2015, 7:51 PM CST (01:51 UTC)
In effect from
Nov 5, 2015, 9:00 AM CST
Expired
Nov 6, 2015, 3:14 PM CST
In force
30 hr
Issued by
NWS Green Bay, WI

The text

As transmitted, in the capitals the NWS used until 2016.

629 
WHUS73 KGRB 050151
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
751 PM CST WED NOV 4 2015

...DENSE FOG EXPECTED THROUGH EARLY THURSDAY AFTERNOON...GUSTY
SOUTH WINDS AND LARGE WAVES EXPECTED ON LAKE MICHIGAN ON
THURSDAY INTO FRIDAY...

.WARM AND MOIST AIR FLOWING OVER THE COOLER WATERS OF LAKE
MICHIGAN WILL CONTINUE TO PRODUCE AREAS FOR DENSE FOG THROUGH
EARLY THURSDAY MORNING. GUSTY AND PERSISTENT SOUTH WINDS WILL
BUILD WAVES ON LAKE MICHIGAN ON THURSDAY.

LMZ541>543-051000-
/O.CON.KGRB.MF.Y.0013.000000T0000Z-151105T2100Z/
/O.NEW.KGRB.SC.Y.0075.151105T1500Z-151106T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
751 PM CST WED NOV 4 2015

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY...
...SMALL CRAFT ADVISORY IN EFFECT FROM 9 AM THURSDAY TO 3 PM CST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT FROM 9 AM THURSDAY TO 3 PM
CST FRIDAY. 

* WINDS...SOUTH 10 TO 20 KTS TONIGHT...INCREASING TO 15 TO 25 KTS
  THURSDAY...VEERING SOUTHWEST THURSDAY NIGHT...THEN WEST ON
  FRIDAY. GUSTS TO AROUND 30 KTS POSSIBLE THURSDAY NIGHT THROUGH
  FRIDAY MORNING.

* WAVES...BUILDING TO 4 TO 7 FT THURSDAY AFTERNOON.

* VISIBILITY...WIDESPREAD UNDER ONE MILE...WITH VISIBILITIES UNDER
  ONE QUARTER MILE AT TIMES THROUGH EARLY THURSDAY AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-051000-
/O.EXA.KGRB.MF.Y.0013.000000T0000Z-151105T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
751 PM CST WED NOV 4 2015

...DENSE FOG ADVISORY IN EFFECT UNTIL 3 PM CST THURSDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A DENSE FOG
ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST THURSDAY. 

* VISIBILITY...WIDESPREAD UNDER ONE MILE...WITH VISIBILITIES 
  UNDER ONE QUARTER MILE AT TIMES. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

BERSCH
9 follow-up statements
706 
WHUS73 KGRB 050332
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
932 PM CST WED NOV 4 2015

...DENSE FOG EXPECTED THROUGH EARLY THURSDAY AFTERNOON...GUSTY
SOUTH WINDS AND LARGE WAVES EXPECTED ON LAKE MICHIGAN ON THURSDAY
INTO FRIDAY...

.WARM AND MOIST AIR FLOWING OVER THE COOLER WATERS OF LAKE
MICHIGAN WILL CONTINUE TO PRODUCE AREAS FOR DENSE FOG THROUGH
EARLY THURSDAY MORNING. GUSTY AND PERSISTENT SOUTH WINDS WILL
BUILD WAVES ON LAKE MICHIGAN ON THURSDAY.

LMZ541>543-051145-
/O.CON.KGRB.MF.Y.0013.000000T0000Z-151105T2100Z/
/O.CON.KGRB.SC.Y.0075.151105T1500Z-151106T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
932 PM CST WED NOV 4 2015

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY...
...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THURSDAY TO
3 PM CST FRIDAY...

* WINDS...SOUTH 10 TO 20 KTS TONIGHT...INCREASING TO 15 TO 25 
  KTS THURSDAY...VEERING SOUTHWEST THURSDAY NIGHT...THEN WEST ON 
  FRIDAY. GUSTS TO AROUND 30 KTS POSSIBLE THURSDAY NIGHT THROUGH 
  FRIDAY MORNING. 

* WAVES...BUILDING TO 4 TO 7 FT THURSDAY AFTERNOON.

* VISIBILITY...UNDER ONE MILE...WITH VISIBILITIES UNDER ONE
  QUARTER MILE AT TIMES THROUGH EARLY THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-051145-
/O.CON.KGRB.MF.Y.0013.000000T0000Z-151105T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
932 PM CST WED NOV 4 2015

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY...

* VISIBILITY...UNDER ONE MILE...WITH VISIBILITIES UNDER ONE
  QUARTER MILE AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A DENSE FOG ADVISORY MEANS VISIBILITIES WILL FREQUENTLY BE
REDUCED TO LESS THAN ONE MILE. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID
NAVIGATING IN THESE CONDITIONS.

&&

$$

BERSCH
926 
WHUS73 KGRB 050642
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
1242 AM CST THU NOV 5 2015

...GUSTY SOUTH WINDS AND LARGE WAVES EXPECTED ON LAKE MICHIGAN ON
THURSDAY INTO FRIDAY...

.GUSTY AND PERSISTENT SOUTH WINDS WILL BUILD WAVES ON LAKE
MICHIGAN ON THURSDAY.

LMZ541>543-051445-
/O.CAN.KGRB.MF.Y.0013.000000T0000Z-151105T2100Z/
/O.CON.KGRB.SC.Y.0075.151105T1500Z-151106T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
1242 AM CST THU NOV 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 AM THIS MORNING
TO 3 PM CST FRIDAY...
...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE DENSE
FOG ADVISORY. 


* WINDS...SOUTH 10 TO 20 KTS TONIGHT...INCREASING TO 15 TO 25  
KTS THURSDAY...VEERING SOUTHWEST THURSDAY NIGHT...THEN WEST ON  
FRIDAY. GUSTS TO AROUND 30 KTS POSSIBLE THURSDAY NIGHT THROUGH  
FRIDAY MORNING.

* WAVES...BUILDING TO 4 TO 7 FT THURSDAY AFTERNOON.

|

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-050745-
/O.CAN.KGRB.MF.Y.0013.000000T0000Z-151105T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
1242 AM CST THU NOV 5 2015

...DENSE FOG ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE DENSE
FOG ADVISORY. 

THE DENSE FOG HAS DIMINISHED.

$$
403 
WHUS73 KGRB 051453
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
ISSUED BY NATIONAL WEATHER SERVICE MARQUETTE MI
853 AM CST THU NOV 5 2015

...GUSTY SOUTH WINDS AND LARGE WAVES EXPECTED ON LAKE MICHIGAN ON
THURSDAY INTO FRIDAY...

.GUSTY AND PERSISTENT SOUTH WINDS WILL BUILD WAVES ON LAKE
MICHIGAN ON THURSDAY.

LMZ541>543-052300-
/O.CON.KGRB.SC.Y.0075.151105T1500Z-151106T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
853 AM CST THU NOV 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST FRIDAY...

* WINDS...SOUTH AT 15 TO 25 KTS TODAY...VEERING SOUTHWEST
  TONIGHT...THEN WEST ON FRIDAY. GUSTS TO AROUND 30 KTS POSSIBLE
  TONIGHT THROUGH FRIDAY MORNING.

* WAVES...BUILDING TO 4 TO 7 FEET THIS AFTERNOON AND CONTINUING 4
  TO 7 FEET THROUGH FRIDAY MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
781 
WHUS73 KGRB 052114
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
ISSUED BY NATIONAL WEATHER SERVICE MARQUETTE MI
314 PM CST THU NOV 5 2015

...GUSTY SOUTH WINDS AND LARGE WAVES EXPECTED ON LAKE MICHIGAN ON
THURSDAY INTO FRIDAY...

.GUSTY AND PERSISTENT SOUTH WINDS WILL BUILD WAVES ON LAKE
MICHIGAN ON THURSDAY.

LMZ521-522-060515-
/O.EXA.KGRB.SC.Y.0075.000000T0000Z-151106T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
314 PM CST THU NOV 5 2015

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 PM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 PM CST FRIDAY. 

* WINDS...SOUTH AT 15 TO 25 KTS THIS EVENING...VEERING WEST
  OVERNIGHT. A FEW GUSTS TO AROUND 35 KTS POSSIBLE TONIGHT THROUGH
  FRIDAY MORNING.

* WAVES...1 TO 3 FEET TONIGHT AND 2 TO 4 FEET ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ541>543-060515-
/O.CON.KGRB.SC.Y.0075.000000T0000Z-151106T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
314 PM CST THU NOV 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST FRIDAY...

* WINDS...SOUTH AT 15 TO 25 KTS THIS EVENING BECOMING WEST
  OVERNIGHT. A FEW GUSTS TO AROUND 35 KTS POSSIBLE TONIGHT
  THROUGH FRIDAY MORNING.

* WAVES...4 TO 7 FEET TONIGHT AND 3 TO 5 FEET ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

MRD
910 
WHUS73 KGRB 052259
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
459 PM CST THU NOV 5 2015

...GUSTY SOUTH WINDS AND LARGE WAVES EXPECTED ON LAKE MICHIGAN ON
THURSDAY INTO FRIDAY...

.GUSTY AND PERSISTENT SOUTH WINDS WILL BUILD WAVES ON LAKE
MICHIGAN ON THURSDAY.

LMZ541>543-060700-
/O.CON.KGRB.SC.Y.0075.000000T0000Z-151106T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
459 PM CST THU NOV 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST FRIDAY...

* WINDS...SOUTH AT 15 TO 25 KTS THIS EVENING BECOMING WEST 
  OVERNIGHT. A FEW GUSTS TO AROUND 35 KTS POSSIBLE TONIGHT 
  THROUGH FRIDAY MORNING. 

* WAVES...4 TO 7 FEET TONIGHT AND 3 TO 5 FEET ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-060700-
/O.CON.KGRB.SC.Y.0075.000000T0000Z-151106T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
459 PM CST THU NOV 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST FRIDAY...

* WINDS...SOUTH AT 15 TO 25 KTS THIS EVENING...VEERING WEST 
  OVERNIGHT. A FEW GUSTS TO AROUND 35 KTS POSSIBLE TONIGHT 
  THROUGH FRIDAY MORNING. 

* WAVES...1 TO 3 FEET TONIGHT AND 2 TO 4 FEET ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
685 
WHUS73 KGRB 060327
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
927 PM CST THU NOV 5 2015

...GUSTY WINDS AND LARGE WAVES EXPECTED THROUGH FRIDAY
AFTERNOON...

.GUSTY SOUTH WINDS AHEAD OF COLD FRONT WILL VEER TO THE WEST
OVERNIGHT AS THE FRONT PUSHES EAST OF THE AREA. 

LMZ541>543-061130-
/O.CON.KGRB.SC.Y.0075.000000T0000Z-151106T2100Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
927 PM CST THU NOV 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST FRIDAY...

* WINDS...SOUTH AT 15 TO 25 KTS THIS EVENING BECOMING WEST
  OVERNIGHT. A FEW GUSTS TO 35 KTS POSSIBLE TONIGHT THROUGH
  FRIDAY MORNING.

* WAVES...4 TO 7 FEET TONIGHT THEN 3 TO 5 FEET FRIDAY MORNING AND
  EARLY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-061130-
/O.CON.KGRB.SC.Y.0075.000000T0000Z-151106T2100Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
927 PM CST THU NOV 5 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM CST FRIDAY...

* WINDS...SOUTH AT 15 TO 25 KTS THIS EVENING...VEERING WEST
  OVERNIGHT. A FEW GUSTS TO 35 KTS POSSIBLE TONIGHT THROUGH
  FRIDAY MORNING.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

BERSCH
703 
WHUS73 KGRB 060943
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
343 AM CST FRI NOV 6 2015

...GUSTY WINDS AND LARGE WAVES EXPECTED TODAY...

.GUSTY WEST WINDS WILL PRODUCE LARGE WAVES THROUGH THE AFTERNOON.

LMZ541>543-061745-
/O.EXT.KGRB.SC.Y.0075.000000T0000Z-151107T0000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
343 AM CST FRI NOV 6 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...WEST AT 15 TO 25 KTS. A FEW GUSTS TO 35 KTS POSSIBLE
  THIS MORNING.

* WAVES...3 TO 5 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-061745-
/O.EXT.KGRB.SC.Y.0075.000000T0000Z-151107T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
343 AM CST FRI NOV 6 2015

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...WEST AT 15 TO 25 KTS. A FEW GUSTS TO 35 KTS POSSIBLE
  THIS MORNING.

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
595 
WHUS73 KGRB 061532
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
932 AM CST FRI NOV 6 2015

...GUSTY WINDS AND LARGE WAVES EXPECTED TODAY...

.GUSTY WEST WINDS WILL CONTINUE TO PRODUCE LARGE WAVES THIS
MORNING BEFORE BEGINNING TO SLOWLY DIMINISH. DESPITE
THAT...CONDITIONS ARE STILL EXPECTED TO BE HAZARDOUS TO SMALL
CRAFT INTO THE EARLY EVENING.

LMZ541>543-062345-
/O.CON.KGRB.SC.Y.0075.000000T0000Z-151107T0000Z/
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
932 AM CST FRI NOV 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...WEST AT 15 TO 25 KTS WITH A FEW HIGHER GUSTS TO AROUND
  30 KTS...PARTICULARLY IN THE MORNING.

* WAVES...3 TO 5 FEET...HIGHEST TOWARDS THE OPEN WATERS OF LAKE
  MICHIGAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

LMZ521-522-062345-
/O.CON.KGRB.SC.Y.0075.000000T0000Z-151107T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
932 AM CST FRI NOV 6 2015

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS
EVENING...

* WINDS...WEST AT 15 TO 25 KTS WITH A FEW HIGHER
  GUSTS...PARTICULARLY IN THE MORNING. 

* WAVES...2 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR
WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
340 
WHUS73 KGRB 062114
MWWGRB

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREEN BAY WI
314 PM CST FRI NOV 6 2015

...WINDS HAVE DIMINISHED ALONG LAKE MICHIGAN...

.WEST WINDS HAVE DIMINISHED ALONG THE LAKE MICHIGAN NEARSHORE
WATERS AND NO LONGER POSE A THREAT TO SMALL CRAFT.

LMZ521-522-541>543-062215-
/O.CAN.KGRB.SC.Y.0075.000000T0000Z-151107T0000Z/
GREEN BAY SOUTH OF LINE FROM  CEDAR RIVER TO ROCK ISLAND PASSAGE
AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI-
GREEN BAY SOUTH OF LINE FROM  OCONTO WI TO LITTLE STURGEON BAY WI-
ROCK ISLAND PASSAGE TO STURGEON BAY WI-
STURGEON BAY TO TWO RIVERS WI-TWO RIVERS TO SHEBOYGAN WI-
314 PM CST FRI NOV 6 2015

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Nov 4, 5:41 PM CST, 2 hours 10 minutes earlier.

Area forecast discussion, Nov 4, 5:41 PM CST, 2 hours 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREEN BAY WI
541 PM CST WED NOV 4 2015

UPDATED AVIATION PORTION FOR 00Z TAF ISSUANCE

.SHORT TERM...TONIGHT AND THURSDAY
ISSUED AT 258 PM CST WED NOV 4 2015

LOTS OF DETAILS TO WORK OUT OVER THE NEXT 24 HOURS RANGING FROM
CLOUD TRENDS/FOG/DRIZZLE TNGT AND MAX TEMPS/TIMING OF PCPN ON THU.

THE 20Z MSAS SFC ANALYSIS INDICATED AN AREA OF HI PRES OVER THE
EAST COAST...AN AREA OF LOW PRES OVER NE SD WITH A CDFNT STRETCHED
SWWD TO THE CNTRL HI PLAINS WHERE ANOTHER LOW PRES WAS SITUATED. A
BROAD SW FLOW EXISTED ACROSS THE CNTRL CONUS AND THIS WAS HELPING
TO PULL GULF MOISTURE NWD TO THE GREAT LAKES WHERE DEW POINTS WERE
IN THE 50S. VSBL SATL IMAGERY SHOWED THE LAST OF THE STRATUS
CLOUDS WERE OVER FAR NRN WI AND DOOR COUNTY WHERE AN ONSHORE WIND
HAD BROUGHT LOW CLOUDS/FOG MOISTURE INLAND.

THE PREVAILING S-SW WIND ALOFT BETWEEN AN UPR RDG OVER THE SE
CONUS AND AN EWD MOVING UPR TROF OVER THE ROCKIES...WL CONT TO
BRING GULF MOISTURE NWD INTO WI TNGT WITH DEW POINTS HOLDING IN
THE LWR TO MID 50S. AT THE SFC...THE CDFNT IS FCST TO STRETCH FROM
THE UPR MS VALLEY TO THE CNTRL PLAINS WITH WEAK ASCENT SHOWN ON
THE MODELS MOVING INTO WRN WI OVRNGT. EXPECT LOW CLOUDS TO RETURN
TO THE REGION TNGT AS THE LOW-LEVEL INVERSION STRENGTHENS. ALSO
EXPECT ANOTHER ROUND OF FOG LATER TNGT ALTHO A TIGHTER PRESSURE
GRADIENT SHOULD PREVENT THE FOG FROM BECOMING DENSE. AN EXCEPTION
WL BE OVER THE NEARSHORE WATERS OF LAKE MI WHERE THE 50S DEW
POINTS RUNNING OVER THE 40S LAKE WATER TEMPS...SHOULD CONT TO
ALLOW ADDITIONAL FOG TO DEVELOP WITH LOCALLY DENSE FOG. A MARINE
DENSE FOG ADVISORY WL BE IN EFFECT TNGT INTO THU. OTHERWISE...
BETWEEN THE INCREASING CLOUDS...STEADY SOUTH WINDS AND MOIST AIR
MASS IN PLACE...TEMPS TNGT WL BE ABOVE TYPICAL MAX TEMPS FOR EARLY
NOVEMBER. LOOK FOR READINGS TO ONLY FALL INTO THE LWR TO MID 50S
THROUGHOUT THE ENTIRE FCST AREA (MORE LIKE LATE AUG OR EARLY
SEPT).

AS THE UPR TROF SWINGS INTO THE PLAINS ON THU...THE SFC LOW WL
DEEPEN AND TRACK NEWD TOWARD SW ONTARIO BY 00Z FRI. THE CDFNT IS N
OT A FAST MOVER AND IS FCST TO STILL BE OVER THE UPR MS VALLEY
(IMPINGING ON WRN WI LATE IN THE DAY). THIS SCENARIO WOULD KEEP
THE STRONGER LIFT/FORCING WEST OF THE FCST AREA ON THU...BUT
CANNOT RULE OUT AT LEAST A CHC OF LIGHT RAIN SHWRS FROM REACHING
CNTRL WI IN THE AFTERNOON. ANOTHER MILD DAY ON TAP...MAINLY DUE TO
THE WARM START SINCE PLENTY OF CLOUDS WL BE OVERHEAD. MAX TEMPS WL
RANGE FROM THE LWR 60S N-CNTRL WI...TO THE MID TO UPR 60S E-CNTRL
WI.

.LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY
ISSUED AT 258 PM CST WED NOV 4 2015

A STRONG COLD FRONT WILL TRACK THROUGH THE WESTERN GREAT LAKES
THURSDAY NIGHT...BRINGING IN A COOLER AIRMASS TO NORTHEAST
WISCONSIN FOR MUCH OF THE EXTENDED PERIOD. THE SYSTEM WILL HAVE
QUITE A BIT GOING FOR IT WITH RESPECT TO DYNAMICS WITH A STRONG PV
ANOMALY TRACKING THROUGH THE REGION ALONG WITH A 140 PLUS KNOT
UPPER LEVEL JET STREAK. GIVEN THE STRONG DYNAMICS THE CATEGORICAL
POPS WILL CONTINUE FOR THE AREA AS THE FRONT SWEEPS FROM WEST TO
EAST. MODEST INSTABILITY WILL MEAN RUMBLES OF THUNDER WILL BE
POSSIBLE...WITH ANY SEVERE THREAT...AS MODEST AS IT IS...BEING
ESSENTIALLY OVER AFTER SUNSET.

ALTHOUGH TEMPERATURES WILL FALL BEHIND THE FRONT ON
FRIDAY...USHERING IN A COOLER AIRMASS...TEMPERATURES WILL STILL BE
AROUND NORMAL FOR THIS TIME OF YEAR. COLD AIR ADVECTION AND
DOWNWARD VERTICAL MOTION WILL BRING GUSTY WINDS TO THE SURFACE ON
FRIDAY...WITH BREEZY CONDITIONS EXPECTED ACROSS THE AREA. HIGH
PRESSURE BUILDING IN BEHIND THE FRONT WILL KEEP THE WEATHER
RELATIVELY DRY THROUGH MUCH OF THE WEEKEND AND INTO NEXT WEEK...AS
TEMPERATURES SLOWLY MODERATE BACK INTO THE LOWER TO MIDDLE 50S.
THE MAIN EXCEPTION TO THE DRY WEATHER WILL BE A SLIGHT CHANCE FOR
LIGHT RAIN OR SNOW ACROSS THE FAR NORTH LATE FRIDAY NIGHT AND
SATURDAY AS A MID LEVEL SHORTWAVE TRACKS THROUGH THE NORTHERN
GREAT LAKES.

ANOTHER LOW PRESSURE SYSTEM IS SET TO TAKE AIM FOR THE WESTERN
GREAT LAKES DURING THE MIDDLE OF NEXT WEEK. HOWEVER THERE ARE
SIGNIFICANT MODEL DIFFERENCES THAT FAR OUT REGARDING THE TIMING
AND STRENGTH OF THIS SYSTEM. THEREFORE WILL NOT GO ONE WAY OR
ANOTHER REGARDING THIS SYSTEM AT THIS POINT. HOWEVER THERE IS A
CHANCE FOR A FAIRLY POTENT LOW PRESSURE SYSTEM TO TRACK THROUGH
THE AREA DEPENDING ON WHICH MODEL SOLUTION PANS OUT.
&&

.AVIATION...FOR 00Z TAF ISSUANCE
ISSUED AT 537 PM CST WED NOV 4 2015

FG AND ST WL BE THE MAIN AVIATION FORECAST ISSUES FOR THE THIRD
NIGHT IN A ROW. TWO NIGHTS AGO...THEY WERE MAINLY DOWN IN IL. LAST
NGT...THEY EXPANDED NWD INTO WI AFTER MIDNIGHT. WITH INCREASED
MOISTURE...EXPECT RAPID REDEVELOPMENT TO OCCUR RIGHT ACRS THE AREA
THIS EVENING. GENERALLY SHIFTED TAFS TOWARD A MORE PESSIMISTIC
FCST...FOLLOWING WHAT HAPPENED LAST NGT. MAINTAINED LLWS AS WINDS
ALOFT WL BE INCRG ATOP THE DEVELOPING INVERSION.
&&

.MARINE...
ISSUED AT 258 PM CST WED NOV 4 2015

VSBL SATL IMAGERY INDICATED A BAND OF LOW CLOUDS OVER LAKE MI WITH
RATHER THICK FOG OVER THE NEARSHORE WATERS FROM SHEBOYGAN NWD.
ANTICIPATE THE LOW CLOUDS AND FOG TO PERSIST TNGT INTO THU AS THE
MOIST AIR RUNS OVER THE COOLER LAKE WATERS. IN ADDITION TO THE
FOG...THE TIGHTENING PRESSURE GRADIENT WL LEAD TO SMALL CRAFT ADVY
CONDITIONS EAST OF DOOR COUNTY TNGT...WITH SMALL CRAFT CONDITIONS
EXPANDING TO THE REST OF THE NEARSHORE WATERS OF LAKE MI ON THU.
&&

.GRB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM.....KALLAS
LONG TERM......KURIMSKI
AVIATION.......SKOWRONSKI
MARINE.........KALLAS
Hazardous weather outlook, Nov 4, 4:39 PM CST, 3 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREEN BAY WI
439 PM CST WED NOV 4 2015

WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-051200-
VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN-
LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO-
WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-
CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY-
SOUTHERN OCONTO COUNTY-
439 PM CST WED NOV 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST
WISCONSIN.

.DAY ONE...TONIGHT

AREAS OF DENSE FOG NEAR LAKE MICHIGAN WILL POSE A HAZARD TO
MOTORISTS TONIGHT. ACROSS THE REST OF THE AREA...PATCHY FOG IS
EXPECTED TO REDEVELOP TONIGHT. SOME VISIBILITIES MAY GET REDUCED
TO UNDER ONE MILE AT TIMES TOWARD DAYBREAK.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT AS A COLD FRONT
MOVES THROUGH WISCONSIN. THERE IS A MARGINAL RISK OF SEVERE STORMS
GENERALLY SOUTH OF A LINE FROM ABBOTSFORD TO OSHKOSH TO CLEVELAND.
DAMAGING WINDS WOULD BE THE MAIN THREAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT.

LMZ521-522-541>543-051200-
THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK
ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN-
439 PM CST WED NOV 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE
MICHIGAN AND THE WATERS OF GREEN BAY.

.DAY ONE...TONIGHT

DENSE FOG COULD MAKE FOR HAZARDOUS NAVIGATION IN THE NEARSHORE
WATERS OF LAKE MICHIGAN TONIGHT.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH WEDNESDAY

AREAS OF DENSE FOG ARE POSSIBLE FOR THURSDAY IN THE LAKE MICHIGAN
NEARSHORE WATERS.

INCREASING SOUTH WINDS AND BUILDING WAVES COULD REACH SMALL CRAFT
ADVISORY CRITERIA ON THURSDAY. THE PASSAGE OF A COLD FRONT
THURSDAY NIGHT WILL SWITCH WINDS TO THE WEST WITH GUSTY WINDS
LIKELY TO PRODUCE SMALL CRAFT CONDITIONS INTO FRIDAY.

THERE IS A CHANCE OF THUNDERSTORMS THURSDAY NIGHT ASSOCIATED WITH
THE COLD FRONT. THERE IS A MARGINAL RISK OF SEVERE STORMS...MAINLY
SOUTH OF MANITOWOC. THE PRIMARY RISK WOULD BE DAMAGING WINDS.

In the hours before

Special weather statement, Nov 4, 4:37 PM CST, 3 hours 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
437 PM CST WED NOV 4 2015

WIZ022-040-050-050230-
DOOR-KEWAUNEE-MANITOWOC-
437 PM CST WED NOV 4 2015

...AREAS OF DENSE FOG EXPECTED NEAR THE LAKE THIS EVENING...

DENSE FOG IS EXPECTED TO CONTINUE TO DEVELOP NEAR THE LAKE
MICHIGAN SHORELINE THIS EVENING. THE FOG WILL REDUCE THE
VISIBILITY TO LESS THAN 1/4 MILE AT TIMES...POSING A HAZARD TO
MOTORISTS. ANYONE TRAVELING NEAR THE LAKE SHOULD BE PREPARED FOR
THE REDUCED VISIBILITIES.

ALWAYS USE LOW-BEAM HEADLIGHTS WHEN DRIVING IN FOG...AND TRAVEL
AT A SPEED THAT WILL ENABLE YOU TO SAFELY STOP YOUR VEHICLE IF
YOU UNEXPECTEDLY ENCOUNTER AN OBJECT OR ANIMAL ON THE ROADWAY.

SKOWRONSKI

Nearby

Small Craft Advisories in Wisconsin, 2015Every small craft advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.